IJPAM: Volume 78, No. 5 (2012)
DEGREE OF APPROXIMATION OF THE FUNCTIONS
IN GENERALIZED NORM
Department of Mathematics
Faculty of Science
Banaras Hindu University
Abstract. In this paper, new estimates on the degree of approximation of a function belonging to and , by summability means of its Fourier Series have been established.
Received: December 20, 2011
AMS Subject Classification: 42B05, 42B08
Key Words and Phrases: trigonometric approximation, Fourier series, means, means, and summability means, generalized Minkowski's inequality
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395